# SDR ASAA2014121009915

- Difficulty date: December 10, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 29,753 hours, 9,307 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAULT MESSAGE 73-31372 UPPER EGT SECTORS READING HIGH.  FLT LEG NR 3 ECONOMIC FAULT.   ACFT GROUNDED.
